DOI 10.1016/j.healun.2006.05.013
Sirolimus-associated interstitial pneumonitis in 3 heart transplant recipients.
Аннотация
Sirolimus-induced interstitial pneumonitis (SIP) has been reported mainly in renal transplant recipients. However, it has recently been reported with increasing frequency in heart transplantation (HT) patients switched from calcineurin inhibitors (CNIs) to sirolimus. We reviewed the medical records of 30 patients who were treated with sirolimus. Twenty-seven patients were switched from a CNI, 2 patients were initially treated with sirolimus and in 1 patient sirolimus was used to treat a persistent cellular acute rejection. Three patients developed SIP. Symptoms included dry cough, shortness of breath and hypoxemia. High-resolution computed tomography (HRCT) scans showed patchy pulmonary consolidation in a peribronchial distribution or diffuse interstitial pulmonary infiltrates. Before onset of SIP, 2 patients had previous heart failure. Sirolimus discontinuation resulted in a complete resolution of symptoms. SIP is a common and severe adverse event (10%) in HT recipients treated with sirolimus. Drug discontinuation can dramatically improve clinical status. Previous lung injury may play a role in SIP pathogenesis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.